Opuscula Math. 32, no. 1 (2012), 75-82
http://dx.doi.org/10.7494/OpMath.2012.32.1.75

 
Opuscula Mathematica

An abstract nonlocal second order evolution problem

Ludwik Byszewski
Teresa Winiarska

Abstract. The aim of the paper is to prove theorems on the existence and uniqueness of mild and classical solutions of a semilinear evolution second order equation together with nonlocal conditions. The theory of strongly continuous cosine families of linear operators in a Banach space is applied.

Keywords: nonlocal, second order, evolution problem, Banach space.

Mathematics Subject Classification: 34K30, 34K99.

Full text (pdf)

  • Ludwik Byszewski
  • Krakow University of Technology, Institute of Mathematics, ul. Warszawska 24, 31-155 Krakow, Poland
  • Teresa Winiarska
  • Krakow University of Technology, Institute of Mathematics, ul. Warszawska 24, 31-155 Krakow, Poland
  • Received: 2010-12-02.
  • Revised: 2011-03-10.
  • Accepted: 2011-03-10.
Opuscula Mathematica - cover

Cite this article as:
Ludwik Byszewski, Teresa Winiarska, An abstract nonlocal second order evolution problem, Opuscula Math. 32, no. 1 (2012), 75-82, http://dx.doi.org/10.7494/OpMath.2012.32.1.75

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.